# SDR DALA2024041504404

- Difficulty date: April 13, 2024
- Submitted: April 15, 2024
- Operation: Air carrier
- Aircraft: N353NW
- Make and model: Airbus A320-212
- Aircraft serial: 786
- Aircraft time: 75,873 hours, 35,711 cycles
- System (JASC): 2565 · Escape Slide
- Part: Pin
- Part number: UNKNOWN
- Condition: Broken
- Location: Pax Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN PIN INTERNAL MECHANISM EVACUATION SLIDE AT PASSENGER DOOR 831. REMOVED SLIDE RAFT IN UNSERVICEABLE CONDITION PN D30664-705 SN A6282RP. AS PER AMDS CARD 2561-4003-LF. JOB IN PROGRESS.
